Application of the exponentiated log-logistic Weibull distribution to censored data

Adeniyi F. Fagbamigbe, Gomolemo K. Basele, Boikanyo Makubate, Broderick O. Oluyede

Research output: Contribution to journalArticlepeer-review


In a recent paper, a new model called the Exponentiated Log-Logistic Weibull (ELLoGW) distribution with applications to reliability, survival analysis and income data was proposed. In this study, we applied the recently developed ELLoGW model to a wide range of censored data. We found that the ELLoGW distribution is a very competitive model for describing censored observations in life-time reliability problems such as survival analysis. This work shows that in certain cases, the ELLoGW distribution performs better than other parametric model such as the Log-Logistic Weibull, Exponentiated Log-Logistic Exponential, Log-Logistic Exponential distributions and the non-nested Gamma-Dagum (GD).

Original languageEnglish
Pages (from-to)12-19
Number of pages8
JournalJournal of the Nigerian Society of Physical Sciences
Issue number1
Publication statusPublished - Feb 2019

All Science Journal Classification (ASJC) codes

  • General Physics and Astronomy
  • General Mathematics
  • General Chemistry


Dive into the research topics of 'Application of the exponentiated log-logistic Weibull distribution to censored data'. Together they form a unique fingerprint.

Cite this